# SDR DALA2019043002837

- Difficulty date: April 30, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,359 hours, 19,234 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 STR 29R CORRODED AT STA 1440-1460 ON FWD SIDE OF FACTORY SPLICE APPROX STA 1450. CORRECTIVE ACTION: REWORKED STR 29R JUST FWD OF FACTORY SPLICE REF. SRM. DAMAGE CONTAINED. TRANSFERRED TO PRI, REF ER/A 577562-14. REPAIR COMPLETE PER PRI 577562-14, REV 1. (1053003)
